Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

un_happiness

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

About un_happiness

  • Birthday 09/23/1987

Profile Information

  • Gender
    Female
  1. Good move dropdeadacne. I was on my 8th week of the regimen and my face did not show any improvement. In fact, it got much worse and I lost my self-esteem. I also couldn't stand the fact that i need to slap 2 full pumps of bp onto my face for the rest of my life. Just take it easy, you'll eventually find your solution!
  2. hmmm well i wouldn't say it improved after my dermatologist experience because the acne that i got on both sides of my face were much worse than those on my chin. till this day i still have the red marks left and the ones on my chin were gone quite quickly. i've now officially stopped using dan's regimen.
  3. same thing happened to me! i stopped using it and went straight to my family doctor. he prescribed me this medication that healed my acne quickly and now i've been using it everyday.
  4. i was a proactiv user for a good 3-4 years and it mainly contains bp. i stopped using the regimen and switched over to something else and it broke me out like crazy! i've never looked so bad in my life and recently i just swtiched to dan's regimen and it still got worse. now i just stopped everything and used what my doctor prescribed me. now my skin has stopped breaking out. so if u are thinking of stop using bp, be prepared for the worst breakout of ur life. i was lucky to find somethin that
  5. my parents made me stop the regimen cos my acne was getting worse. i ended up going to the doctor and he prescribed me some antibiotics which made me heal faster. now im just left with hyperpigmentation
  6. Hey Brandy, thanks for replying. yes, i'm following dan's regimen very precisely: washing gently, two full pumps of bp, and moisturizing. and no, i'm not on birth control and i've never been a makeup user. i'm just really concerned that acne is growing in areas which have always been acne free =(
  7. Well here's my story in short: I was a Proactiv user for a good 3 - 4 yrs, and I had skin like this: However, I would sometimes still get minor breakouts, so I decided to try something new that a derm recommended me: Vivier Pharma ( cost = $250 ) As you can see, my acne worsened. After seeking for some desperate help, I found acne.org. I bought and used the three items like Dan suggested and here were my results after 8 weeks: So guys, what do you think? Continue with the regimen o
  8. Hi everyone, I recently just bought Dan's AHA, and after reading a few forums, i found that people put it on after the BP. but now im wondering... do i have to put moisturizer after the AHA? or does the AHA replace the moisturizer? Thanks in advance!
  9. omg the same thing is happening to me! i've been on dan's regimen for about 7-8 weeks and i started from a few zits to 50+ zits along the sides of my face! in the end i just decided to go to the doctor and he prescibed me some medication. what cleanser or moisturizer did u use bfore u started using dan's? maybe the switchover is causing the acne... cos i think that's whats happening to me.
  10. I'm having the exact same result! I've been using Dan's regimen for a little over a month and lately I've been breaking out like crazy around the temple area and my forehead, areas which I never really broke out before. The zits are huge and painful, and there are so many of them that I'm trying really hard to hide the side of my face =( Help!
  11. Hey everyone, I was a Proactiv user for a good four years, and it wasn't a bad experience for me. However, it did not keep my face completely clear and I would still get the occasional breakouts here and there. Luckily, those pimples were easy to pop and would go away in a week or so. About three months ago, I decided to quit Proactiv and try a new product named Vivier Pharma that my dermatologist recommended me - BIG MISTAKE! I started getting crazy breakouts on my chin and the area under
×